# SDR GTIA2019063003445

- Difficulty date: June 30, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N696NK
- Make and model: Airbus A320-232
- Aircraft serial: 8824
- Aircraft time: 425 hours, 190 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT + TAXI CABIN CREW + FLIGHT CREW NOTICED A VERY STRONG MOLDEW SMELL + AT THE GATE WE NOTICED WIRE SMELL. CLEANED UP ROW 12 CAT PCE DISINFECTED. CONSULTED WITH CAPTAIN. SMELL IS ACCEPTABLE A/C OK FOR SERVICE.
